# SDR SWAA043715

- Difficulty date: December 24, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 22,021 hours, 12,818 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48103
- Part serial: 97259H5590
- Condition: Arced
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

L2 COCKPIT WINDOW ARCED.  REMOVED AND REPLACED L2 COCKPIT WINDOW PER MM.
